# SDR 96ZZZX2924

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Part time: 71,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETRACTION TEST OF LANDING GEAR, THE LEFT INBOARD AFT GEAR DOOR CAUGHT ON THE LOWER EDGE OF NACELLE SKIN.  REPAIRED PER SRM 54-2-1, FIGURE 3.
